# SDR ASAA2018102426591

- Difficulty date: October 24, 2018
- Submitted: October 25, 2018
- Operation: Air carrier
- Aircraft: N530AS
- Make and model: Boeing 737890
- Aircraft serial: 36578
- Aircraft time: 33,481 hours, 9,943 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Control Panel
- Part number: 6225129802
- Part serial: 18RYMD
- Condition: Defective
- Location: Cockpit
- Part time: 24,866 hours, 7,278 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WX RADAR CONTROL PANEL AUTO/MAN PUSH-PUSH SWITCH WILL NOT HOLD SELECTED TO AUTO. (THE SWITCH "HOLDS" IN AUTO BUT THE RADAR STAYS IN MANUAL). GROUNDED - YES. REMOVED AND REPLACED WEATHER RADAR CONTROL PANEL PER AMM REF 34-43-91-000-801/34-43-91-400-801. OP'S CK'S GOOD.
